MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-4009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Scar Tissue (2060); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) 02-020-12-0240 - truliant ps por fem ps por left sz 4.(b)(6) 02-022-55-4040 - truliant por tib tray size 4f/4t.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation approximately 35 months after a left total knee replacement the patient underwent a left knee revision procedure to address prosthesis wear and pain.A revision operative report was provided.Post operative diagnosis noted: failed left knee arthroplasty secondary to flexion instability.It was noted the patient's laboratory analysis was negative for evidence of infection.Intraoperatively, the surgeon inspected the polyethylene and noted it to be well-fixed without significant surface damage, delamination or pitting.The surgeon performed excision of scar tissue to facilitate translation of the patella into the lateral gutter.Findings also indicated bone loss of the tibia and femur.No other issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
User-related considerations: there were no user-related issues reported that appear to have contributed to the reported event.Patient-related considerations: there are no patient conditions reported that appear to have contributed to the reported event.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loosening and instability, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 clinical code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loosening and instability, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21585577
Report Number1038671-2025-01553
Device Sequence Number9218115
Product Code JWH
UDI-Device Identifier10885862304438
UDI-Public10885862304438
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2025
Device Catalogue Number02-022-35-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer04/03/2025
04/03/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/04/2025
04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale